NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Tuesday, September 27, 2016
Brown thick discharge
i am on ortho tri-byblen lo and i have been for about two years. i am on the third day of the dark green pills which are pose to bring me my cycle and i have experienced a dark brown thick discharge. it doesn`t smell. I am active but the last time i did it was about a week ago and it started out with a condom and then he eventually took it off. can you tell me what`s going on. is this normal when coming on to my cycle or what.
Irregular bleeding on oral contraceptives is common. the most common reason is taking pills off schedule. However it sometimes it occurs for no detectable reason. However, you should make sure that you are not pregnant, and if you have any concerns about sexually transmitted diseases, you should be seen by a health care provider.
Lisa M Keder, MD, MPH
Clinical Associate Professor of Obstetrics & Gynecology
College of Medicine
The Ohio State University